# SDR ASAA2018031423882

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 40,232 hours, 11,910 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404212
- Condition: Failed
- Location: Cabin Temp
- Part time: 40,227 hours, 11,909 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK, ZONE TEMP CONTROLLER M1443,  ZONE LIGHT DOES NOT ILLUMINATE WITH LAMP TEST PRESSED.  ACFT GROUNDED.  REMOVED AND REPLACED THE RIGHT PACK, ZONE TEMP CONTROLLER, INSTALLATION TEST,  PASSED, IAW AMM 21-61-20.
